MAUDE Adverse Event Report: JELCO; INTERVENTOUS CATHETERS

JELCO; INTERVENTOUS CATHETERS
Model Number 308000
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2021
Type of Reportable Event Malfunction
Event or Problem Description
Information received a smiths medical peripheral intravenous catheters (pivc)|jelco safety protectiv plus catheters needles are dual hard to penetrate the skin, described with self osculating.No patient adverse events reported.
 
Event or Problem Description
Device evaluation competed and summary in h 10.
 
Additional Manufacturer Narrative
Other, other text: investigation completed on a smiths medical peripheral intravenous catheters (pivc)|jelco safety protectiv plus catheters were examined by 49 unopened devices.No abnormalities were noted upon visual inspection and measured.Engineering practices revealed device performed at 100% prior to release.Fault could not be established as believed to be user related.

Brand Name
JELCO
Common Device Name
INTERVENTOUS CATHETERS
MDR Report Key12049961
Report Number3012307300-2021-06441
Device Sequence Number4304468
Product Code FOZ
UDI-Device Identifier10351688071330
UDI-Public10351688071330
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K990236
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/22/2023
Device Model Number308000
Device Catalogue Number308000
Device Lot Number4010348
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/03/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/26/2021
Supplement Date Received by Manufacturer07/06/2021
Initial Report FDA Received Date06/23/2021
Supplement Report FDA Received Date08/05/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1